# SDR REXA2021062900448

- Difficulty date: June 10, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 15,169 hours, 11,167 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC670101607
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING THE INSPECTION OF THE LH MLG RETRACT BRACKET FOR CORROSION (EO AR181403C) GEAR MADE CONTACT WITH THE WING PLANK,  CAUSING DAMAGE TO THE WING PLANK.  REPAIRED LH WING PLANK IAW REO 690-57-21-389 REV-.   LPI SHOWED NO INDICATIONS AT THIS TIME.
